Jump to content

swmtl

Newbie
  • Content Count

    5
  • Joined

  • Last visited

About swmtl

  • Rank
    Newbie

Recent Profile Visitors

414 profile views
  1. I've been taking Wellbutrin 150XL for 4 weeks now. The first two weeks went rather smoothly. A couple days of highs and some tears but nothing overwhelming. I've found over the last two weekx that my anxiety has gone WAY up and my irritability/anger is starting to really get to me. I'm angry and frustrated all the time and that wasn't the case before the med. I have much more energy now and I have been able to use it productively, but the trade off is this increase in anxiety and irratibility. Any thoughts on how best to proceed? I'm getting really close to giving up on this med.
  2. MrJim, I've wondered myself where the addition of the occasional migraine has come from. I've had some very overwhelming headaches in the past few weeks and wondered if it was not weather related- but alas, most likely it has something to do with the medication. My baseline anxiety most definitely has gone up. I haven't had any panic attacks but I'm definitely more 'keyed up' all of the time. I don't know if you've noticed this, but I've had some balance issues at times and feelings of being faint or dizzy?
  3. Evening MrJim, I've had many of the same experiences. I've scheduled appointments on a Monday and by Friday, completely forgotten who it was with and why, even when prompted by my calendar. I'm really thinking about giving up on this med. The general level of confusion that I'm feeling, isn't feeling like it is quite worth the boost in energy. Do you find that the medication is generally working otherwise?
  4. I've been taking Wellbutrin 150mg for about 6-7 weeks now. I've definitely noticed an increase in energy and improved mood. But, my short-term memory has become increasingly spotty and my long-term memory seems pretty shot in some cases. I have been pretty stressed lately and I know that's part of it, but I'm having memory blanks that I've never had before (what's my address, phone number, not remembering coming into the parking lot let alone where I parked) and I'm finding my thoughts are a little speedy and all over the place. I'm 29, so the memory issue should be age related, quite yet. But, it worries me, especially forgetting very common words. Not sure if I should change the med or just wait it out?
  5. I'm currently taking WB 150XL and have been for three. The first week I was blissed out and the second week, I was up and down with crying and emotional swingings. Generally, I've had a nice little boost in energy but wonder if it is time to up the dose to the 300mg therapeutic dose. I still have some lows throughout the day, but I have just a little more energy to get up and get things going. Thoughts? Thanks.
×
×
  • Create New...